Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Snakedudeman328

I just dont know anymore

Recommended Posts

:( I have been reading many posts that said how Accutane didnt help at all or made the acne worse. I just started Accutane yesterday so I HOPE that it will help but with all these negative posts I just font know what to think anymore :wacko::(

Share this post


Link to post
Share on other sites

Most people get a nice long term remission from a single course, or at least significant improvement. Don't let this forum get you down too much. It attracts people with complaints about their courses, because people who aren't having issues with theirs usually don't feel the need to post about it, they just get on with their lives.

Share this post


Link to post
Share on other sites

Oh i see. I just hope my skin clears up forever after this one course or at least mostly. If it comes back I hope I only have a few tiny pimples instead of what I have now.

Share this post


Link to post
Share on other sites

accutane pretty much always works!!!! nothing is guaranteed in life so of course they can't guarantee you it will work, but it pretty much always does work. Accutane doesn't just reduce oil, it kills p.acne's bacteria and pretty much sheds your skin and grows you a new face. bsically what im saying is, accutane eliminates the acne process. Sohow can it not always work? But people easily get depressed on accutane. It took me a long time for accutane to work, so most of the bad comments you hear are from people who haven't finished the course yet. like with me over 3 months in I was saying it dont work for me and its horrible. now 4 months post tane, not 1 pimple, and you can't even associate acne with me anymore at the moment.

Share this post


Link to post
Share on other sites

:( I have been reading many posts that said how Accutane didnt help at all or made the acne worse. I just started Accutane yesterday so I HOPE that it will help but with all these negative posts I just font know what to think anymore :wacko::(

NO NO NO NO NO!

accutane will help you... after about 3 months. and it may make your acne 4x worse at the start but after the 3rd month mark it will alllllllll start getting better.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×